# SDR DALA2025071005206

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,221 hours, 31,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CABIN EMERGENCY OVERHEAD LIGHTS FLICKERING. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULTS REF A319 AMM 33-50. (1072488).
